Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

Brown cervical mucus?

Anonymous
Posted by Anonymous
  • 13 Replies
I just went to the bathroom and wiped and there was brown cervical mucus on the toilet paper. I'm no where near my menstrual cycle. I'm not supposed to ovulate for 8 days but I just started evening primrose oil this cycle and I did 5 days of soy isoflavones @ the beginning of my cycle. I don't think I have an infection. No burning or itching and no weird smells. Has anyone experienced this?
Posted by Anonymous on Feb. 27, 2013 at 11:45 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous 2 on Feb. 27, 2013 at 11:49 PM
1 mom liked this

Yeah, it could be spotting due to hormonal changes.

dee1603
by Gold Member on Feb. 27, 2013 at 11:50 PM
I think stuff is changing.
Posted on CafeMom Mobile
Anonymous
by Anonymous 3 on Feb. 27, 2013 at 11:51 PM

ever since I got off the IUD about 5 months ago my "periods" look like my vagina is trying to pave a freeway.  Its a thick tar like discharge.  Anyway, I was told what it is is old blood.  hope that helps!

Anonymous
by Anonymous 4 on Feb. 27, 2013 at 11:51 PM
I take evening primrose and I have the same issue.
kaydenmakes3
by on Feb. 27, 2013 at 11:51 PM

I was told that brown is just old blood.

sam12796
by Platinum Member on Feb. 27, 2013 at 11:52 PM

 Sounds like old blood. Recently had sex? Other things can cause it too though.

Anonymous
by Anonymous 1 - Original Poster on Feb. 28, 2013 at 12:15 AM
No, last time we had sex was last week.


Quoting sam12796:

 Sounds like old blood. Recently had sex? Other things can cause it too though.


Anonymous
by Anonymous 1 - Original Poster on Feb. 28, 2013 at 12:16 AM
Really? Okay so I'm not losing my mind then. Because I've never had this issue and it kinda raised a bit of concern.


Quoting Anonymous:

I take evening primrose and I have the same issue.

Anonymous
by Anonymous 1 - Original Poster on Feb. 28, 2013 at 12:17 AM
Hormonal changes? Like....?


Quoting Anonymous:

Yeah, it could be spotting due to hormonal changes.


mich.el.le
by on Feb. 28, 2013 at 12:18 AM

Why are you taking epo? I would think that could cause it.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN